MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO TEMNO.COAXIAL BUNDLE..18G; BIOPSY NEEDLE

MERIT MEDICAL SYSTEMS MEXICO TEMNO.COAXIAL BUNDLE..18G; BIOPSY NEEDLE
Catalog Number CT1811/B
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a lung biopsy procedure, the biopsy needle detached within the patient.The foreign body was successfully removed vis vascular snare device.No additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed and the root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
TEMNO.COAXIAL BUNDLE..18G
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
MDR Report Key11274002
Report Number3011642792-2021-00002
Device Sequence Number3846003
Product Code FCG
UDI-Device Identifier00884450444177
UDI-Public884450444177
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K902319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Catalogue NumberCT1811/B
Device Lot NumberI1812073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;